Chemotherapy-induced eosinophilic pneumonia. Relation to bleomycin

S. A. Yousem, J. D. Lifson, T. V. Colby

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

Three cases of eosinophilic pneumonia are associated with bleomycin chemotherapy. As opposed to the more common picture of diffuse alveolar damage, these cases appear to represent a hypersensitivity reaction resembling eosinophilic pneumonia.

Original languageEnglish (US)
Pages (from-to)103-106
Number of pages4
JournalChest
Volume88
Issue number1
StatePublished - 1985
Externally publishedYes

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Fingerprint Dive into the research topics of 'Chemotherapy-induced eosinophilic pneumonia. Relation to bleomycin'. Together they form a unique fingerprint.

  • Cite this

    Yousem, S. A., Lifson, J. D., & Colby, T. V. (1985). Chemotherapy-induced eosinophilic pneumonia. Relation to bleomycin. Chest, 88(1), 103-106.